# SDR REXA2021101400873

- Difficulty date: September 24, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,021 hours, 32,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67034170
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AND L/H 280 BULKHEAD LOWER WEB IS CORRODED. -  INSTALLED, FABRICATED, LOCATED AND DRILLED NEW LOWER RH AND LH 280 BULKHEAD WEB AND SPLICE PLATE C/W HFEC OF LH / RH 280 BULKHEAD WEBS APPLIED PAINT ON RH AND LH 280 BULKHEAD WEBS IAW CRJ 700 SRM 53-11-10-201-004-A01, 53-11-10-201-A01 NOTE (YYY),  51-25-16-001-001-A01. NO INDICATIONS NOTED AT THIS TIME. WVAC EMP STAMP #  780 MTC.
